# SDR SWAA2012042003280

- Difficulty date: April 18, 2012
- Submitted: April 20, 2012
- Operation: Air carrier
- Aircraft: N494WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33868
- Aircraft time: 26,828 hours, 15,602 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BAR2013
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD AISLE EMERGENCY EXIT LIGHT INOP.  RELAMPED LIGHT PER MM.
